# SDR ASOA2015081013476

- Difficulty date: August 10, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 30,076 hours, 27,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND AFT CABIN EMERGENCY CEILING FLOOD LIGHT IS INOPERATIVE.  R & R CABIN EMERGENCY CEILING LIGHT BULB IAW AMM 33-51-16.  OP'S CHECKED GOOD.
